# SDR CA050330002

- Difficulty date: March 8, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 30,537 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 16475
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE HAD OIL LEAK WHICH WAS DETERMINED TO BE COMING FROM CRACK ON THE FRONT CRANKCASE BETWEEN NR 3 AND 4 CYLINDER BASE AREA. THIS CRACK WAS ABOUT 3.5 INCHES LONG ORGINATING FROM CRANKCASE THROUGH BOLT UP TOWARDS THE CYLINDER BASES.
